# SDR MASA2012090725093

- Difficulty date: September 7, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 21,343 hours, 17,412 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SWEET METALLIC ODOR WITH ENGINE BLEEDS ON.  MAINTENANCE RAN ENGINES AT LOW AND HIGH POWER SETTINGS FOR 45 MIN AND NOTED NO ODORS.
